# SDR QXEA200400737

- Difficulty date: October 31, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 6,494 hours, 4,723 cycles
- Engine: Ge CF348C1
- System (JASC): 2612 · Fire Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Fire Detec
- Part time: 6,494 hours, 4,723 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FORWARD CARGO BAY FIRE DETECTION CHIMNEY DAMAGED WHILE PERFORMING THE LINE CHECK.  THE CHIMNEY WAS REPLACED AND THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
